# SDR HAIHEEA9861

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: SB7003102
- Condition: Separated
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATED BEYOND LIMITS. SENT TO LORD MANUFACTURING FOR EXCHANGE.
